MathSciNet Relay Station
MathSciNet bibliographic data
MR1708102 (2000f:35066) 35K55 (26B25 49J10 65M06)
Vese, Luminita A method to convexify functions via curve evolution. Comm. Partial Differential Equations 24 (1999), no. 9-10, 1573–1591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement